PEriods Issue

I need guidnance from gynocologist I started using dupston 10mg twice a day from evening of 9th nov As i was going to umrah on 18nov and 16nov was my 30th day of cycle(though normally my leriod cycle is 35days) But i got spotting on evening of 20nov which leads to normal bleading to next day (i.e 21nov) i stopped using dupston and my periods remained till 29nov(normally my periods remain for 3 -4 days) But till date i didnt get my period as today is my 59day of cycle I checked my bhcg on 4jan(45day of cycle) It was negative and in my ultrasound it is found that my left ovary has dominant follicle of 16mm and dr tell me that i vl ovuluate in 2 days As i m trying to conceive so dr gave me pregnyl 3000cc on last sunday 7jan Now i have two questions 1.y i got delay in my periods 2. From last 2-3days i m feeling tendered breast and breast pain is this due to pregnyl injection or it canbe sign of early pregnacy? 3. Till when i should wait for period & whn 2 tst prgnancy

dr-asima-fazal-gynecologist-lahore

After you ovulated means after 7th of January you have to wait for atleast 2 weeks. so it means wait till 21st of January and if you don't get a period do a pregnancy test. When ever you take hormone medicine like duphaston or any other your periods may get irregular for the next 2 to 3 months.

dr-rabia-wajid-gynecologist-lahore

MBBS, FCPS | Lahore

review-img 27 Positive Reviews

We usually prescribe Tab Primulut N to those proceeding for Umrah. Duphaston may not give excellent cycle control in all cases.
You may do your pregnancy test after a week.
Breast tenderness can be due to injection or pregnancy or due to impending periods